IJPAM: Volume 94, No. 4 (2014)
Department of Mathematics
University of Cartagena
Cartagena de Indias, 130015, COLOMBIA
Morelia Institute of Technology
Morelia, 58117, MEXICO
Abstract. In this paper we consider a nonhomogeneous subdiffusion heat equation of fractional order with Robin boundary conditions.
Received: April 10, 2014
AMS Subject Classification: 26A33
Key Words and Phrases: modeling, anomalous diffusion, fractional partial differential equation
Download paper from here.
DOI: 10.12732/ijpam.v94i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 551 - 559
This work is licensed under the Creative Commons Attribution International License (CC BY).